# SDR IPXA2016030900559

- Difficulty date: February 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA003111
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FRAME TO FLOORBEAM FITTING CORRODED STA 1129/6-70, LEFT SIDE REPAIRED CORRODED FLOORBEAM BETWEEN LBL29-46 IAW EA 011-5310-01-A6110, REV IR AND EO MD11-5310-60023-A.
